# SDR QXEA200400276

- Difficulty date: April 20, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 16,580 hours, 23,133 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2219 DURING DESCENT WITH BOTH POWER LEVERS AT FLIGHT IDLE, THE DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED. AS POWER WAS ADVANCED CAUTION LIGHT WOULD EXTINGUISH. THIS OCCURED WEATHER FAST OR SLOW CYCLE WAS SELECTED AND ALSO AFTER ISO VALVE WAS SELECTED TO ISO AS PER THE CHECKLIST. PRESSURE ON BOTH NEEDLES ON THE DE-ICE PRESSURE GUAGE WAS 10 PSI AT FLIGHT IDLE. COMPLIED WITH AMM TASK 30-10-00-710-801. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
